Texas, 2007Heavy Snow in Texas, April 13 to 14, 2007
April 13 to 14, 2007 · NWS AMA · 9 events in 9 counties and zones
A strong upper level low pressure system approached the Texas panhandle from the west while much colder air surged south. Heavy snow fell across the western and northern Texas panhandle during the nighttime and early morning hours.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level low pressure system approached the Texas panhandle from the west while much colder air surged south. Heavy snow fell across the western and northern Texas panhandle during the nighttime and early morning hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Apr 13, 5:55 AM CST, 15 minutes earlier.
Area forecast discussion, Apr 13, 5:55 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
655 AM CDT FRI APR 13 2007
.AVIATION...
MIXED PRECIPITATION OCCURRING ON RADAR ACROSS THE PANHANDLES. MOSTLY
SHOWERS AND THUNDERSTORMS IN THE EAST AND NORTHEAST PANHANDLES...WITH
PRECIP CHANGING OVER TO LIGHT SNOW IN THE NORTHWEST PANHANDLES. UPPER
LOW IS DIGGING FURTHER SOUTH THAN PREVIOUS MODELS INDICATED...WHICH
WILL LEAD TO THE SNOWFALL PUSHING FURTHER SOUTH ACROSS THE
PANHANDLES. TAFS INDICATE THE PRCIP CHANGE TO -SN IN DALHART AND
GUYMON IN A TEMPO GROUP THROUGH 16Z. THINKING THE PRECIP WILL THEN
BECOME PREDOMINANTLY -SN THROUGH THE REST OF THE DAY AS THE COLDER
AIR REACHES THE PANHANDLES. SNOW LINE WILL THEN REACH THE AMARILLO
AREA LATER THIS AFTERNOON AND EVENING...POSSIBLY AS EARLY AS 22Z BUT
MORE CONFIDENT ON THE -RASN BEGINNING CLOSER TO 00Z AS CURRENT TAFS
INDICATE. WINDS WILL ALSO BE AN ISSUE BEHIND THE FRONT AS NORTHERLY
FLOW WILL PICK UP INTO THE 18KT TO 25KT RANGE GUSTING TO AROUND 30KT.
THIS WILL LEAD TO AREAS OF BLSN AND REDUCED VIS. CIGS SHOULD STAY IN
THE LIFR TO IFR RANGE ACROSS THE PANHANDLES THROUGH MOST OF THE
DAY...WITH OCCASIONAL PERIODS OF VLIFR CONDITIONS WITHIN THE HEAVIER
SNOW BANDS. THINKING PRECIP WILL WIND DOWN AROUND 10Z TOMORROW WITH
THE CIGS SLOWLY LIFTING TOWARD THE MVFR RANGE.
JJB
&&
.PREV DISCUSSION... /ISSUED 640 AM CDT FRI APR 13 2007/
DISCUSSION...
RUNNING WAY BEHIND DUE TO ACTIVE SVR WX EARLIER AND NOW MAJOR CHANGES
REQUIRED TO PREVIOUS PCKG DUE TO APCHG UPPER LOW...AND WHAT A MESS
IT IS. BOTTOM LINE...UPPER LOW WAS LOCATED OVER EXTRM SERN AZ AND
SWRN NM...EXTENDING INTO EXTRM NRN MEXICO...MUCH FURTHER S THAN ANY
MODEL HAD PROGGED YESTERDAY OR IN THE PAST FEW DAYS FOR THAT
MATTER. ALL SHORT RANGE MODELS INSIST IT WILL TAKE A SHARP NE TURN
TO CROSS ERN NM AND TX PNHDL LATER TODAY WHILE NGM ACTUALLY IS
FURTHER S WITH THE PATH. HAVE SOME CONCERN THE LOW MAY END UP A BIT
FURTHER S THAN 00Z MODELS PROG BASED ON CURRENT LOCATION.
NEVERTHELESS...THE FURTHER S LOCATION ALREADY SUGGESTS MORE OF THE
AREA WILL BE IN THE COLD AIR SECTOR WITH POTENTIAL FOR MORE
ACCUMULATING SNOWS THAN EARLIER PCKGS HAD...ESPECIALLY OK PNHDL AND
FAR NW TX PNHDL. LATEST DISCUSSION FROM HEAVY SNOW BRANCH AND
APPROPRIATE GRAPHICS BEAR THIS OUT...WITH OK AND PARTS OF NRN TX
PNHDL IN HIGH RISK OF GREATER THAN 4 INCH SNOWS...WITH MDT TO HIGH
RISK OF 8 INCH PLUS SNOWS AND LOW RISK OF 12 INCH PLUS ENDING 12Z
SAT. HAVE GONE WITH A WINTER STORM WARNING OK PNHDL AND NWRN TX
PNHDL TIL 11Z SAT...AND REPLACED SNOW ADVISORY WITH SNOW AND
BLOWING SNOW ADVISORY DUE TO BREEZY TO WINDY CONDITIONS...FOR MOST
OF NRN TX PNHDL AND PART OF WESTERN TEXAS PNHDL UNTIL 11Z SAT AS
WELL. IT MUST BE EMPHASIZED THAT IF THIS UPPER LOW CONTINUES ON A
MORE SRN TRACK..THEN MORE OF THE WESTERN...CNTRL..AND NERN TX PNHDL
WILL NEED TO BE CONSIDERED FOR HIGHLIGHTS...INCLUDING AMARILLO. THIS
WILL NEED TO BE CLOSELY MONITORED BY NEXT SHIFT AS PATH OF UPPER
LOW BECOMES MORE APPARENT AS IT APCHS SRN HIGH PLAINS.
RAPIDLY IMPROVING WX FROM SW TO NE LATER TNGT. DRY WX SAT THRU MON.
NEXT UPPER LOW SLATED FOR MON THRU TUE TIME FRAME...AND ALL MEDIUM
RANGE MODELS HAVE SPED UP THIS SYSTEM FOR EARLY NEXT WEEK...DUE TO
CLOSE PROXIMITY OF UPSTREAM KICKER. SO...WILL HAVE SLGT CHC POPS MON
NIGHT AND TUE...THEN DROP TO NON MENTIONABLE TUE NIGHT. DRY FOR WED
AND THU AT THIS TIME.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...SNOW AND BLOWING SNOW ADVISORY UNTIL 6 AM CDT SATURDAY FOR THE
FOLLOWING ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...OLDHAM...SHERMAN.
WINTER STORM WARNING UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: DALLAM...HARTLEY.
OK...WINTER STORM WARNING UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
14/02Hazardous weather outlook, Apr 13, 5:57 AM CST, 13 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
657 AM CDT FRI APR 13 2007
OKZ001>003-TXZ001>020-131800-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
657 AM CDT FRI APR 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...
...A WINTER STORM WARNING IS IN EFFECT THROUGH 6 AM ON SATURDAY FOR
THE OKLAHOMA AND NORTHWEST TEXAS PANHANDLES...
...A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH 6 AM ON
SATURDAY FOR THE WEST CENTRAL...NORTH CENTRAL AND NORTHEAST TEXAS
PANHANDLE...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING COLD AIR TO
THE PANHANDLES ALLOWING THE PRECIPITATION TO CHANGE OVER TO SNOW. IN
ADDITION...STRONG WINDS WILL CAUSE AREAS OF BLOWING SNOW IN THE
WARNING AND ADVISORY AREAS. SNOW ACCUMULATIONS IN THE WARNING AREA
ARE EXPECTED TO BE IN THE 6 TO 8 INCH RANGE...WITH SNOW
ACCUMULATION IN THE ADVISORY AREA IN THE 1 TO 5 INCH RANGE.
ALSO...CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AREAWIDE MONDAY NIGHT
THROUGH TUESDAY. STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS AT
THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES ARE ASKED TO CALL IN THEIR SNOW REPORTS
TO THE NATIONAL WEATHER SERVICE IN AMARILLO.
BROST
In the hours before
Special weather statement, Apr 13, 2:23 AM CST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 AM CDT FRI APR 13 2007
TXZ015-020-130930-
COLLINGSWORTH TX-WHEELER TX-
323 AM CDT FRI APR 13 2007
...STRONG THUNDERSTORM IN COLLINGSWORTH AND EXTREME SOUTHEASTERN
WHEELER COUNTIES...
AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LUTIE MOVING NORTHEAST AT 35
MPH.
ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
LG
Local storm report, Apr 13, 2:24 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
324 AM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0322 AM HAIL BORGER 35.66N 101.40W
04/13/2007 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
NICKEL SIZE HAIL COMING DOWN NOW
&&
GWLocal storm report, Apr 13, 2:31 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
331 AM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0324 AM HAIL 4 S BORGER 35.60N 101.40W
04/13/2007 M0.88 INCH CARSON TX TRAINED SPOTTER
HUTCHINSON COUNTY EOC RELAYED REPORT FROM TRAINED
SPOTTER IN NORTHERN CARSON COUNTY OF NICKEL SIZE HAIL.
&&
JJBSpecial weather statement, Apr 13, 2:54 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
354 AM CDT FRI APR 13 2007
TXZ004-009-131000-
OCHILTREE TX-ROBERTS TX-
354 AM CDT FRI APR 13 2007
...STRONG THUNDERSTORM IN SOUTHERN OCHILTREE AND ROBERTS COUNTIES...
AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 28 MILES WEST OF MIAMI MOVING NORTHEAST AT 40
MPH.
ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
LG
Special weather statement, Apr 13, 3:15 AM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
415 AM CDT FRI APR 13 2007
TXZ018-019-131015-
ARMSTRONG TX-DONLEY TX-
415 AM CDT FRI APR 13 2007
...STRONG THUNDERSTORM IN EASTERN ARMSTRONG AND DONLEY COUNTIES...
AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTH OF GOODNIGHT MOVING NORTH AT 45
MPH.
ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
LG
Local storm report, Apr 13, 4:32 AM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
532 AM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 3 SW DALHART 36.03N 102.55W
04/12/2007 M60 MPH HARTLEY TX ASOS
0840 PM HAIL 4 E VEGA 35.25N 102.36W
04/12/2007 E1.00 INCH OLDHAM TX PUBLIC
0846 PM HAIL 4 NE VEGA 35.29N 102.38W
04/12/2007 E0.75 INCH OLDHAM TX PUBLIC
0846 PM HAIL VEGA 35.25N 102.43W
04/12/2007 E0.75 INCH OLDHAM TX TRAINED SPOTTER
0856 PM HAIL 8 SW DUMAS 35.78N 102.07W
04/12/2007 E0.88 INCH MOORE TX TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL AT 2202 AND WEST COUNTY ROAD X
0910 PM HAIL 12 NE VALLEY DE ORO 35.57N 101.95W
04/12/2007 E0.88 INCH POTTER TX AMATEUR RADIO
0914 PM HAIL VALLEY DE ORO 35.45N 102.11W
04/12/2007 E0.88 INCH POTTER TX TRAINED SPOTTER
0923 PM TSTM WND GST 1 E BUSHLAND 35.19N 102.05W
04/12/2007 E70 MPH POTTER TX TRAINED SPOTTER
0925 PM HAIL 19 N AMARILLO 35.48N 101.82W
04/12/2007 M0.75 INCH POTTER TX AMATEUR RADIO
0930 PM TSTM WND DMG 1 N AMARILLO 35.22N 101.82W
04/12/2007 POTTER TX BROADCAST MEDIA
4TH AND HARRISON WAREHOUSE ROOF OFF AND WALLS COLLAPSED
CAR WINDOWS BLOWN OUT
0930 PM TSTM WND GST 2 W AMARILLO 35.20N 101.85W
04/12/2007 E70 MPH POTTER TX AMATEUR RADIO
MEDIUM SIZED TREES DOWN
0940 PM TSTM WND GST 2 W AMARILLO 35.20N 101.85W
04/12/2007 M63 MPH POTTER TX MESONET
0945 PM TSTM WND DMG 3 E AMARILLO 35.20N 101.77W
04/12/2007 POTTER TX TRAINED SPOTTER
VACANT MOBILE HOME WRAPPED AROUND TELEPHONE POLE
0950 PM TSTM WND DMG 4 W AMARILLO 35.20N 101.89W
04/12/2007 POTTER TX AMATEUR RADIO
ROOFING FROM HOSPITAL CONSTRUCTION SITE WRAPED AROUND A
LIGHTPOLE
0950 PM TSTM WND DMG 4 W AMARILLO 35.20N 101.89W
04/12/2007 POTTER TX AMATEUR RADIO
12 INCH AND GREATER DIAMETER TREES DOWN
0955 PM TSTM WND DMG 3 W AMARILLO 35.20N 101.87W
04/12/2007 POTTER TX AMATEUR RADIO
NUMEROUS TREES DOWN IN AVONDALE SCHOOL AREA
0955 PM TSTM WND DMG 7 N AMARILLO 35.30N 101.82W
04/12/2007 POTTER TX TRAINED SPOTTER
BROKEN WINDOWS
0955 PM TSTM WND DMG 10 E AMARILLO 35.20N 101.64W
04/12/2007 POTTER TX NWS EMPLOYEE
2 X 4 THROWN THROUGH WINDOW AND LODGED IN WALL
0955 PM TSTM WND DMG 8 E AMARILLO 35.20N 101.68W
04/12/2007 POTTER TX NWS EMPLOYEE
ANCHORED TICKET BOOTH BLOWN OVER
0955 PM TSTM WND DMG 3 W AMARILLO 35.20N 101.87W
04/12/2007 POTTER TX AMATEUR RADIO
8 INCH TREE BRANCH ACROSS ROAD AT 4700 BLOCK OF SW 10TH
0956 PM TSTM WND GST 11 E AMARILLO 35.20N 101.62W
04/12/2007 E60 MPH CARSON TX NWS EMPLOYEE
AT CARSON/POTTER COUNTY LINE
0956 PM TSTM WND GST 10 E AMARILLO 35.20N 101.64W
04/12/2007 E60 MPH POTTER TX NWS EMPLOYEE
REPORTED ON CARSON/POTTER COUNTY LINE
0959 PM TSTM WND GST 7 SW PANHANDLE 35.27N 101.47W
04/12/2007 E70 MPH CARSON TX AMATEUR RADIO
1003 PM TSTM WND GST 7 SW PANHANDLE 35.27N 101.47W
04/12/2007 E60 MPH CARSON TX AMATEUR RADIO
1010 PM TSTM WND DMG 15 E AMARILLO 35.20N 101.55W
04/12/2007 CARSON TX PUBLIC
1011 PM HAIL 5 E FRITCH 35.64N 101.51W
04/12/2007 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
1024 PM TSTM WND DMG 5 S PANHANDLE 35.27N 101.38W
04/12/2007 CARSON TX FIRE DEPT/RESCUE
POWER LINES SNAPPED. SEMI WITH TRAILER KNOCKED OVER
1105 PM HAIL 7 W AMARILLO 35.20N 101.94W
04/12/2007 M0.75 INCH POTTER TX AMATEUR RADIO
INTERSTATE 40 AND HOPE ROAD
1123 PM HAIL 10 N AMARILLO 35.35N 101.82W
04/12/2007 E0.75 INCH POTTER TX AMATEUR RADIO
1127 PM HAIL 11 N AMARILLO 35.36N 101.82W
04/12/2007 E0.75 INCH POTTER TX AMATEUR RADIO
0322 AM HAIL BORGER 35.66N 101.40W
04/13/2007 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
NICKEL SIZE HAIL COMING DOWN NOW
0324 AM HAIL 4 S BORGER 35.60N 101.40W
04/13/2007 M0.88 INCH CARSON TX TRAINED SPOTTER
HUTCHINSON COUNTY EOC RELAYED REPORT FROM TRAINED
SPOTTER IN NORTHERN CARSON COUNTY OF NICKEL SIZE HAIL.
&&
RTWHeavy Snow, Dallam
- When
- April 13, 6:10 AM CST to April 14, 5:00 AM CST
- Where
- Dallam forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 36.278, -102.602 (the zone’s center; the record gives no point)
Four and a half to five inches of snow was reported in Dalhart.
Heavy Snow, Hartley
- When
- April 13, 6:10 AM CST to April 14, 5:00 AM CST
- Where
- Hartley forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
Five to six inches of snow was reported in Hartley and Channing.
Heavy Snow, Hutchinson
- When
- April 13, 6:10 AM CST to April 14, 5:00 AM CST
- Where
- Hutchinson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
Six and six tenths inches of snow was measured in Borger.
Heavy Snow, Moore
- When
- April 13, 6:10 AM CST to April 14, 5:00 AM CST
- Where
- Moore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 35.838, -101.893 (the zone’s center; the record gives no point)
Four inches of snow was reported in Dumas.
Heavy Snow, Oldham
- When
- April 13, 6:10 AM CST to April 14, 5:00 AM CST
- Where
- Oldham forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.405, -102.603 (the zone’s center; the record gives no point)
Four inches of snow was measured in Boys Ranch.
Heavy Snow, Sherman
- When
- April 13, 12:16 PM CST to April 14, 5:00 AM CST
- Where
- Sherman forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.278, -101.893 (the zone’s center; the record gives no point)
Four inches of snow was reported in Stratford.
Heavy Snow, Hansford
- When
- April 13, 12:16 PM CST to April 14, 5:00 AM CST
- Where
- Hansford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
Three and a half to four inches of snow was reported in Spearman.
Heavy Snow, Roberts
- When
- April 13, 9:00 PM CST to April 14, 5:00 AM CST
- Where
- Roberts forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 35.839, -100.813 (the zone’s center; the record gives no point)
Four and a half inches of snow was reported in Miami.
Heavy Snow, Gray
- When
- April 13, 9:00 PM CST to April 14, 5:00 AM CST
- Where
- Gray forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.401, -100.813 (the zone’s center; the record gives no point)
Four to six inches of snow was reported in Pampa.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Flooding in Kansas, April 13 to 14, 20073 deaths · $20,000 · 11 events
- Tornadoes and Hail in Texas, April 13, 20071 death · $20 million · EF1 · 40 events
- Tornado and Hail in Texas, April 13, 2007$3.0 million · EF0 · 19 events
- Hail and Damaging Winds in Mississippi, April 13 to 14, 2007$234,000 · 1 in hail · 20 events
- Hail and Damaging Winds in Texas, April 13 to 14, 2007$150,000 · 3 in hail · 10 events
- Hail and Damaging Winds in Texas, April 13, 2007$20,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in Oklahoma, April 13, 2007$300 · 1.75 in hail · 14 events
- Flash Flooding and Flooding in Missouri, April 13 to 14, 20070.88 in hail · 14 events
- Hail in Arkansas, April 13, 20071.75 in hail · 13 events
- Hail and Damaging Winds in Louisiana, April 13 to 14, 2007$15,000 · 1 in hail · 4 events
- Winter Weather in Kansas, April 13 to 14, 2007$3,000 · 8 events
- Hail and Damaging Wind in Texas, April 13, 200753 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 27832, 27834, 27852, 27853, 27854, 27850, 27855, 27851, 27856.